# SDR TRBA2007082

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 16,459 hours, 18,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30130003013017
- Part serial: 10884867
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LAST 4 FLASH ON AND OFF.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK AT LOCATION 62WL AND 73WL IAW AMM JIC 33-91-21 RAI 10000-007.
